Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Extremes of a(t)-locally stationary Gaussian random fields. Transactions of the American Mathematical Society, 368 (1). pp. 1-26. ISSN 0002-9947
Abstract
The main result of this contribution is the derivation of the exact asymptotic behavior of the supremum of a class of a(t)-locally stationary Gaussian random fields. We present two applications of our result: the first one deals with the extremes of aggregate multifractional Brownian motions, whereas the second one establishes the exact asymptotics of the supremum of the X-process generated by multifractional Brownian motions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2015 American Mathematical Society. This is an author produced version of a paper published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Jul 2019 14:06 |
Last Modified: | 03 Jul 2019 14:06 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/tran/6769 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:147167 |